# SDR SWIA202265531

- Difficulty date: April 24, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N863AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7487
- Aircraft time: 46,696 hours, 41,721 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: Delaminated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WINDOW DELAMINATION ON EDGE WITH VERTICAL LENGTH OF 8" AND HORIZONTAL LENGTH OF 4".    (FLIGHT 5848 - FILED CLOSED)   THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 24721877 WITH THE FOLLOWING CORRECTIVE ACTION: " REPLACED RH SIDE WINDOW IN REFERENCE TO CRJ200 AMM 56-12-01 AND 56-220-1000-SKY /  TORQUE WRENCH  SN  CAL DUE  /    PN OFF NP-139322-12  SN OFF 10306H6820 /    PN ON NP-139322-14  SN ON 22011H4995"
